×

Found 130 Documents (Results 1–100)

On a new subclass of Sakaguchi type functions using \((\mathfrak{p},\mathfrak{q})\)-derivative operator. (English) Zbl 1497.30006

Chadli, Ouayl (ed.) et al., Mathematical analysis and applications, MAA 2020. Selected papers based on the presentations at the conference, Jamshedpur, India, November 2–4, 2020. Singapore: Springer. Springer Proc. Math. Stat. 381, 273-280 (2021).
MSC:  30C45 30C15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field